# SDR ASAA2018112127068

- Difficulty date: November 21, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 30,622 hours, 8,908 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Part number: BACC18AD15
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R2 HEAT ILLUMINATED AND STAYS ILLUMINATED ON RECALL. GROUNDED - YES. R2 HEAT INOP. ARRIVAL TO A/C NOTICED C/B OUT. P6-11 PANEL B8 WINDOW POWER HEAT. RESET C/B REF AMM 20-60-01. SYSTEM OPS CK NORMAL.
